# SDR L1GA200000225

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVRAL AREAS OF CORROSION AT STATION 965 30 RT ON FLOOR PANEL.  REPLACED FLOOR PANEL.
